Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Continuous fatigue, nausea, UTI ruled out, culture showed strep B, prescribed cephalexin. Right course of action?

Hi. I ve been dealing with fatigue and nauseous for over a week. The last time I felt this way I had a UTI . So I went to the urgent care at my school for a test and they said it came back negative. They decided to do an overnight culture to make sure there was no UTI. I got a a phone call yesterday saying they found Strep B in the sample and because I ve been having symptoms they put me on cephalexin for 7 days was this the right course of action?
Asked On : Wed, 12 Sep 2012
Answers:  1 Views:  75
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response

Ideally speaking, we need to get the culture and antibiotic sensitivity of the urine sample. The culture report says that there is Streptococcus B in the sample. There should be an antibiotic susceptibility report as well.

However, Cephalexin is a good medicine, a third generation cephalosporin that is effective against Streptococci. You may continue to take them.

Get well soon.

Answered: Thu, 13 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor